Siberian Mathematical Journal

, Volume 19, Issue 3, pp 343–356 | Cite as

Stability and marginal values of a convex programming problem

  • N. N. Astaf'ev
Article
  • 12 Downloads

Keywords

Programming Problem Convex Programming Convex Programming Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. Ya. Vilenkin, Special Functions and the Theory of Group Representations, Amer. Math. Soc. (1968).Google Scholar
  2. 2.
    O. B. Sidonskii, “Dual operators on a group,” Dokl. Akad. Nauk SSSR,221, No. 3, 547–550 (1975).Google Scholar
  3. 3.
    V. I. Zalyapin, “Generalizations of cylindrical functions and representations of certain groups of automorphisms of Cn,” Dokl. Akad. Nauk SSSR,207, No. 5, 1029–1031 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • N. N. Astaf'ev

There are no affiliations available

Personalised recommendations